# SDR SIMA201902221003

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 36,225 hours, 32,844 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 1434
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

E2 A ICE FAIL IN AUTO MODE WHILE IN ICE CONDITIONS. VALVE FAILED CLOSED-C/A-DEFFERED E2 ANTI ICE M PROCEDURE C/W.  REMOVED AND REPLACED  E2 ANTI-ICING VALVE IAW EMB 140 AMM 30-21-01, OPS CK GOOD, MEL RESTORED
